# SDR DALA2022032101857

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 64,094 hours, 8,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 AT DEPARTURE F/A PANEL HAD SLIDE DOOR DISARM PRESSURE DOOR 4R. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE AT DOOR 4R PER A330 AMM 52-10. (8362848)
